# SDR YENA2022051700492

- Difficulty date: May 13, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N969JT
- Make and model: Airbus A321-231
- Aircraft serial: 07353
- Aircraft time: 22,707 hours, 4,433 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#915, JFK-SFO. 'PASSING THROUGH  9,000 FEET IN THE DESCENT WE COULD SMELL A  MUSTY DIRTY SOCKS SMELL. VERY NOTICEABLE IN THE FLIGHT DECK. TURNING PACK 1 OFF STOPPED THE SMELL. BOTH PILOTS HAVE MILD  HEADACHES AND NOSE  IRRITATION, WHICH DEFINES THIS AS A LEVEL 2 EVENT AS PER FOM AND INFO NOTICE;  INFO NOTICE 2017-T015 COMPLIED WITH. IAW BOTH NFO NOTICE PREVIOUS, AND TSM 05-50-00-810-831-A, INCIDENT IDENTIFIED AS A LEVEL "B". PERFORMED
DECONTAMINATION  PER  AMM 21-00-00-615-803-A  &  36-10-00-615-801-A . NO ODOR NOTED AND A / C ACCEPTABLE FOR CONTINUED  REVENUE SERVICE.'
